# SDR DALA2017060104430

- Difficulty date: May 16, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 114,042 hours, 21,309 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 LAVATORY SMOKE DETECTOR SOUNDED DURING FLIGHT NO EVIDENCE OF SMOKE RED DETECTOR LIGHT REMAINED FLASHING FOR DURATION OF FLIGHT. INSPECTED R1 LAVATORY TEMP INDICATOR STRIP AND FUSIBLE FIRE EXTINGUISHER TIP CHECKS GOOD. PERFORMED LAV SMOKE DETECTION TEST.  SYSTEM OPERATION IS NORMAL.
